Ask an expert
Question

21 Apr 2006

CILIFT
Dear Doc

I am weaning off Efexor 75 capsules and going onto Cilift (as this what my medical aid will pay for). I was told to skip a day, take 1 Exefor, skip a day, take half (which is where I am today), skip a day and so on for 7 days, then have 7 days totally free and then start the Cilift.

I feel a bit dizzy (like that not all here kind of feeling) + a bit headacy (not actually a headache) and very fatigued. Is this normal do you think considering the process?

Why exactly must I do this and what is the difference between the 2 meds. I feel good on Efexor (undergoing counselling), so will Cilift have the same effect?

Thanks
Answer 450 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Cilift You may feel more tired and down while cutting down on the Efexor - but will feel better when you start on the Cilift - it will probably have the same effect. Both are newer kinds of antidepressants.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.